# SDR SWIA971513

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

FLAP ASYMMETRY AFTER TAKEOFF UPON FLAP RETRACTION.  RETURNED TO EKO.  REMOVED AND REPLACED RIGHT OUTBOARD FLAP ACTUATOR.
